# SDR AWXA200100540

- Difficulty date: September 9, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 311N5002413
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - C - CRACK FOUND IN NR 1 PYLON, O/B SIDE VERTICAL STIFFENER, 1 INCH LONG AT PPS 153, PPWL 143.  MAINTENANCE REMOVED AND REPLACED THE STIFFENER IAW B757 SRM 51-10-02, PG 2.
